# SDR FDEA201709072463

- Difficulty date: September 7, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 53,210 hours, 16,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980668212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPT FR74-FR75, S45R STRINGER 1EA FASTENER HOLE DAMAGED. AFT CABIN UNDERFLOOR COMPT FR74-FR75,S-45R STRINGER 1EA FASTENER HOLE DAMAGED. REPAIRED THE DAMAGED STRINGER PER SRM53-10-14 FIG 201 SHT 2 VIEW H & J.
